TARU PUBLICATIONS
Journal of Interdisciplinary Mathematics cover
Open Access ·Peer-reviewed·ISSN (Online): 2169-012X·ISSN (Print): 0972-0502

Monthly Journal: Publishes the methodological and theoretical role of mathematics and mathematical applications underpinning scientific research.

Issues up to 2022 co-published with and available at:Taylor & Francis Online
submissions@tarupublications.com
Open Access Research Article

Medical applications of the new-transform

* ,

* Corresponding author · click or hover a name for details

pp. 1341–1353Vol. 26Issue 6September 2023DOI: 10.47974/JIM-1632XML
Published Online:
08 Sep 2023
Article type:
Research Article
Language:
EN
Article no.:
JIM-1632
Pages:
1341–1353

Abstract

Solving differential equations by integral transformations is a highly general method. Using these powerful methods, mainly intractable problems may be conquered relatively easily. Because of the difficulty of solving ordinary differential equations, this study employs a novel integral transformation called the h-transform Related ideas, characteristics, and methods for evaluating significance are also elaborated upon. Due to the precision of the necessary transformations, the study of differential equations has inspired a new way of thinking called HA-fuzzy transformation, which is used to solve, identify, and classify impacted cells. Check whether the proposed method performs compared to other translations, and discover what the results reveal about it.

Keywords

Subject Classifications

03Cxx03-XX03Exx

Acknowledgements

FRH-P888H48

References

[1] T. Allahviranloo, M B. Ahmadi. Fuzzy laplace transforms. Soft Computing, 14(3) : 235-243 (2010).
[2] N. A. A. Rahman . M.Z. Ahmad. Applications of the fuzzy sumudu transform for the solution of first order fuzzy dierential equations. Entropy, 17(7) : 4582-4601 (2015).
[3] A. K. Haydar, R. H. Hassan. Generalization of fuzzy laplace transforms of fuzzy fractional derivatives about the general fractional order. Mathematical Problems in Engineering, (2016).
[4] S.T.A. Alshibley. Solving a circuit system using fuzzy aboodh transform. Turkish Journal of Computer and Mathematics Education (TURCOMAT), 12(12) : 3317-3323 (2021).
[5] D. E. Abdulrasool, A.N. Alkiffai. Investigation of A Fuzzy Integral Equation by Fuzzy Integral Transforms. Mathematical Statistician and Engineering Applications, 71(3s3), 73-80 (2022). https://www.philstat.org.ph/index.php/MSEA/article/view/349.
[6] H.-C. Wu. The improper fuzzy riemann integral and its numerical integration. Information Sciences, 111(1-4) : 109-137 (1998).
[7] M. Friedman, M. Ma, A. Kandel. Numerical solutions of fuzzy differential and integral equations. Fuzzy Sets and Systems, 106(1) : 35-48 (1999).
[8] M. Ma, M. Friedman, A. Kandel. Numerical solutions of fuzzy differential equations. Fuzzy Sets and Systems, 105(1) : 133-138 (1999).
[9] B. Bede, S.G. Gal. Generalizations of the differentiability of fuzzy-number-valued functions with applications to fuzzy differential equations. Fuzzy Sets and Systems, 151(3) : 581-599 (2005).
[10] Y Chalco-Cano, H Roman-Flores. On new solutions of fuzzy differential equations. Chaos, Solitons & Fractals, 38(1) : 112-119, (2008).
[11] M Mohand, A Mahgoub. The new integral transform mohand transform. Advances in Theoretical and Applied Mathematics, 12(2):113-120 (2017).
[12] I. Rosyida, T.S.N. Asih, S.B. Waluya Sugiyanto. Fuzzy shortest path approach for determining public bus route (Case study: Route planning for Trans Bantul bus” in Yogyakarta, Indonesia). Journal of Discrete Mathematical Sciences and Cryptography. 24(2), 557-577 (2021). https://doi.org/10.1080/09720529.2021.1891692.
[13] D. E. Abdulrasool, A.N. Alkiffai. Population growth equation by fuzzy common integral transforms. Journal of Interdisciplinary Mathematics. 25(6), 1909-1918 (2022). https://doi.org/10.1080/09720502.2022.2095960.
[14] R. F. Kadam, K.M. Mohammed Al-Abrahemee. Neuro-fuzzy system for solving fuzzy singular perturbation problems. Journal of Interdisciplinary Mathematics. 25(5), 1509-1524 (2022). https://doi.org/10.1080/09720502.2022.2079229.
[15] D. E. Abdulrasool, A. N. Alkiffai. Population growth equation by fuzzy common integral transforms. Journal of Interdisciplinary Mathematics. 25(6), 1909-1918 (2022). https://doi.org/10.1080/09720502.2022.2095960.
[16] M. R. Farahani, S. Jafari, S. A. Mohiuddine, M. Cancan. Intuitionistic Fuzzy Stability of Generalized Additive Set-Valued Functional Equation via Fixed Point Method. Mathematical Statistician and Engineering Applications, 71(3s3), 142-154 (2022). https://www.philstat.org.ph/index.php/MSEA/article/view/355.
[17] S.M. Seyed Joula, A.R. Gilani, E. Arfa, Exact BCK-sequence in BCK-algebra, Journal of Information and Optimization Sciences, 41(4), 1153-1162 (2020). https://doi.org/10.1080/02522667.2020.1776940.
[18] S.M. Seyed Joula, A.R. Gilani, E. Arfa, Fuzzy BCK-module on t-norm, Journal of Information and Optimization Sciences, 41(4), 1163-1174 (2020). https://doi.org/10.1080/02522667.2020.1781390.

Views: 290Downloads: 87Citations: 0